# SDR 95ZZZX3495

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4083L
- Make and model: Piper PA-31-350
- Aircraft serial: 318152095
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Rig
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR HAD INDICATED UNSAFE AND GEAR HANDLE DID NOT RETURN TO NEUTRAL POSITION.  TROUBLESHOT SYSTEM BY DOING PIPER TIME CHECKS, AND PRESSURE CHECKS ON GEAR SYSTEM.  FOUND OKAY.  ADJUSTED BOTH LEFT AND RIGHT DOWNLOCK SWITCHES IAW PIPER MM.  ALSO, COMPLETED SL 755C.  GEAR SWING CHECK GOOD.  RECOMMEND DOING SL 755C.
